# SDR IPXA09556513

- Difficulty date: June 16, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 18,075 hours, 11,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BULK CARGO BAY LEFT FLOOR TO SIDEWALL SUPPORT HAS TWO DENTS AT BS 1555.  REPAIRED PER SRM 53-00-53-1A.
